Due to an unusually high number of orders being received dispatch times may be longer than stated. Please allow up to 10 working days for dispatch.

We are also experiencing a high volume of calls. Please use our contact us page to leave a message and we will get back to you as soon as possible.

Benylin Mucus Cough & Cold All In One Relief Tablets Pack of 16

Benylin Mucus Cough & Cold All In One Relief Tablets Pack of 16

Benylin Mucus Cough & Cold All In One Relief Tablets Pack of 16

£3.69 Save: £1.30 RRP: £4.99

Brand: Benylin
Code: 3646163
Weight: 150g (includes packaging)

Description

Benylin Mucus Cough & Cold All In One Relief Tablets are used for the relief of symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs.


Directions

For oral use only.

Swallow whole with water. Do not chew.

Adults, the elderly and children 12 years and over:

2 tablets every 4 hours as required. Do not take more than 8 tablets (4 doses) in any 24 hour period.

Do not give to children under 12 years old.

Warnings

Do not store above 25°C.

Do not exceed the stated dose.

Contains Paracetamol

Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

If symptoms persist consult your doctor. If you are taking medication or are under medical care, consult your doctor before using this medicine.

Do not take with other flu, cold or decongestant products. Keep all medicines out of the reach and sight of children.

Ingredients

Active Ingredients: Each Tablet contains the Active Ingredients: Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mg

You may also like